# SDR UHLA2014090900622

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 26,784 hours, 15,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, PAX DOOR OPEN MESSAGE DISPLAYED ON AND OFF APPROXIMATELY SIX TIMES AND THEN ON THE LAST TIME IT STAYED ON. INSPECTED AFT PAX DOOR IAW 52-12-00, NO DEFECTS FOUND.  ALL INDICATIONS ON DOOR AND COCKPIT ARE READING AND OPERATING CORRECTLY.
